# SDR UALA2010021600596

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 80,585 hours, 13,007 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Part number: 32143363
- Part serial: 1290
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD DEM PUMP EICAS.  PUMP WILL ONLY DELIVER NO MORE THAN 2000 PSI.  REPLACED ADP REF MM.  NO HELP.  APU NOW SURGING WITH ADP IN AUTO AND IN MANUAL WITH NO HYD PRESSURE, NO PRESS LIGHT IN AUTO, BUT IN MANUAL LIGHT COMES ON.  CHECKED CONNECTOR D488 PINS 6, 12 HAD 28 VDC PINS 3, 4 ARE GROUND.  ADP MODULATING VALVE REPLACED, NO CHANGE.  TRIED NEW OVERSPEED CARD M1057, NO CHANGE.  PUT BACK OLD OVERSPEED CARD M1057.  DOES NOT COME ONLINE PERIOD.  FOUND INDICATION TO BE READING NORMAL ON APU BLEED.DUE TO HISTORY REPLACED M1057, GROUND CHECKS NORMAL.
